Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

What are the risks of taking kigtropin hgh ?

Hello, im thinking of taking kigtropin hgh, what are the risks ? thanks
Asked On : Sat, 17 Jul 2010
Answers:  1 Views:  1851
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to Healthcare magic
Kigtropin hgh is an anabolic steroid. It is likely to have significant mental and physical adverse effects. It has a potential of addiction, mood disorders like depression, mania, suicidal tendencies and dependence. On physical health, it has potential for adverse cardiovascular effects by deranging your cholesterol, lipid profile and potetiates diabetes. It also causes testicular atrophy, enlargement of breast (gynaecomastia), hair loss, hypertension, kidney and liver derangement. Not advised.
Take care
Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor